Wieslaw Kubis
Wieslaw Kubis
Institute of Mathematics, Czech Academy of Sciences / Cardinal Stefan Wyszynski University in Warsaw
Verified email at math.cas.cz - Homepage
Title
Cited by
Cited by
Year
Descriptive topology in selected topics of functional analysis
J Kąkol, W Kubiś, M López-Pellicer
Springer Science & Business Media, 2011
1372011
Fraďssé sequences: category-theoretic approach to universal homogeneous structures
W Kubiś
Annals of Pure and Applied Logic 165 (11), 1755-1811, 2014
662014
A proof of uniqueness of the Gurariĭ space
W Kubiś, S Solecki
Israel journal of mathematics 195 (1), 449-456, 2013
552013
Banach spaces with projectional skeletons
W Kubiś
Journal of Mathematical Analysis and Applications 350 (2), 758-776, 2009
492009
Small Valdivia compact spaces
W Kubiś, H Michalewski
Topology and its Applications 153 (14), 2560-2573, 2006
412006
Convex decompositions in the plane and continuous pair colorings of the irrationals
S Geschke, M Kojman, W Kubiś, R Schipperus
Israel Journal of Mathematics 131 (1), 285-317, 2002
412002
Remarks on Gurarii spaces
J Garbulińska, W Kubiś
arXiv preprint arXiv:1111.5840, 2011
332011
Quasi-Banach spaces of almost universal disposition
FC Sánchez, J Garbulińska-Wȩgrzyn, W Kubiś
Journal of Functional Analysis 267 (3), 744-771, 2014
282014
Contractive function systems, their attractors and metrization
T Banakh, W Kubiś, N Novosad, M Nowak, F Strobin
Topological Methods in Nonlinear Analysis 46 (2), 1029-1066, 2015
272015
Metric-enriched categories and approximate Fra\"{i} ss\'{e} limits
W Kubiś
arXiv preprint arXiv:1210.6506, 2012
272012
On some classes of Lindelöf Σ-spaces
W Kubiś, O Okunev, PJ Szeptycki
Topology and its Applications 153 (14), 2574-2590, 2006
272006
Linearly ordered compacta and Banach spaces with a projectional resolution of the identity
W Kubiś
Topology and its Applications 154 (3), 749-757, 2007
262007
Kadec norms on spaces of continuous functions
M Burke, W Kubis, S Todorcevic
arXiv preprint math/0312013, 2003
242003
Hyperspaces of separable Banach spaces with the Wijsman topology
W Kubiś, K Sakai, M Yaguchi
Topology and its Applications 148 (1-3), 7-32, 2005
232005
A compact group which is not Valdivia compact
W Kubiś, V Uspenskij
Proceedings of the American Mathematical Society 133 (8), 2483-2487, 2005
232005
Complementation in spaces of continuous functions on compact lines
OFK Kalenda, W Kubiś
Journal of Mathematical Analysis and Applications 386 (1), 241-257, 2012
222012
On poset Boolean algebras
U Abraham, R Bonnet, W Kubiś, M Rubin
Order 20 (3), 265-290, 2003
182003
Katětov functors
W Kubiś, D Mašulović
Applied Categorical Structures 25 (4), 569-602, 2017
172017
Perfect cliques and 𝐺_ {𝛿} colorings of Polish spaces
W Kubiś
Proceedings of the American Mathematical Society 131 (2), 619-623, 2003
172003
Injective objects and retracts of Fraďssé limits
W Kubiś
Forum Mathematicum 27 (2), 807-842, 2015
162015
The system can't perform the operation now. Try again later.
Articles 1–20